MathSciNet Relay Station
MathSciNet bibliographic data
MR2148679 (2006c:35146) 35K57 (92D25)
Al-Omari, J. F. M.; Gourley, S. A. A nonlocal reaction-diffusion model for a single species with stage structure and distributed maturation delay. European J. Appl. Math. 16 (2005), no. 1, 37–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement